# SDR CALA2022081602072

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Channel
- Part number: NA
- Condition: Corroded
- Location: Fr66-68/ Str23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION LOWER SILL LOCATED FR66 TO FR68 LEVEL STRG23L IN PASSENGER CABIN.REMOVED AND REPLACED LOWER SILL LOCATED FR66 TO FR68 AT LEVEL POINT AREA.
